MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results from results obtained of 48 mg/dl.The customer's expected fasting blood glucose test result range is 85 - 92 mg/dl.At the time of call on (b)(6) 2017 , the customer felt well and did not report any symptoms.The customer stated she did not feel any hypoglycemic symptoms at the time of receiving low result of 48 mg/dl (fasting) on (b)(6) 2017.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 09/30/2018 and open vial date at time of call is three weeks.Customer stated she has not had any recent changes in diet, exercise, or medications.Customer stated she takes glipizide and actos for diabetes management.The meter memory was reviewed for previous test result history (date/time not set): 87mg/dl (b)(6) 2017 10:39 pm fasting:yes; 85mg/dl (b)(6) 2017 07:07 am fasting:yes; 70mg/dl (b)(6) 2017 07:57 am fasting:yes; 72mg/dl (b)(6) 2017 10:25 pm fasting:yes; 48mg/dl (b)(6) 2017 06:07 am fasting:yes; memory concerns:48mg/dl.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6349274
Report Number1000113657-2017-00362
Device Sequence Number663625
Product Code NBW
UDI-Device Identifier00021292007942
UDI-Public(01)00021292007942(17)180930(10)BT4902
Combination Product (Y/N)N
Initial Reporter StateMD
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2018
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBT4902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2017
Initial Report FDA Received Date02/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY